# SDR DALA14028253714

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 46,735 hours, 19,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND STRINGER DAMAGE STRINGER 28R IS DAMAGED, TWISTED, BETWEEN BS 500E - 500F.  MAINTENANCE FABRICATED REPAIR PARTS IAW SRM 53-00-03, REPAIR 1.  CHEM TREATED IAW SRM 53-00-03, REPAIR 1.  PAINTED IAW SRM 53-00-03, REPAIR 1.  INSTALLED STRINGER 28R IAW PRI 525412-14, REV 4.  C/W PERMANENT REPAIR IAW ERA 525412-14, REV ORIG AND SRM 53-00-03, REPAIR 1.
